| Catalog Number |
IAB-S850C |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported "persistent possible helium loss 3 alarms".Additional information states the iab catheter was removed and replaced.The second iab catheter was inserted into a different insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "persistent possible helium loss 3 alarms".Additional information states the iab catheter was removed and replaced.The second iab catheter was inserted into a different insertion site.No patient injury or consequence reported.The patient's current condition is reported as "fine".Please see associated mdr#3010532612-2025-00462.
Additional Manufacturer Narrative
(b)(4) the reported complaint for "persistent possible helium loss 3 alarms" is confirmed based on the submitted photos.The product was not returned for investigation.The photos show an iabp display with an irregular.Balloon pressure waveform, which is consistent with a helium leak.Based on a review of the device history record (dhr), the product met specification upon release; however, specifications were not met during the complaint investigation due to the irregular balloon pressure waveform consistent with the helium leak.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.